Proceedings of the Japan Academy

On the product of paracompact spaces

Kiiti Morita

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 39, Number 8 (1963), 559-563.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522956

Digital Object Identifier
doi:10.3792/pja/1195522956

Mathematical Reviews number (MathSciNet)
MR0159302

Zentralblatt MATH identifier
0204.22702

Subjects
Primary: 54.25
Secondary: 54.50

Citation

Morita, Kiiti. On the product of paracompact spaces. Proc. Japan Acad. 39 (1963), no. 8, 559--563. doi:10.3792/pja/1195522956. https://projecteuclid.org/euclid.pja/1195522956


Export citation

References